Metaplectic forms and Gauss sums I
Compositio Mathematica, Volume 62 (1987) no. 3, pp. 343-366.
@article{CM_1987__62_3_343_0,
     author = {Patterson, S. J.},
     title = {Metaplectic forms and {Gauss} sums {I}},
     journal = {Compositio Mathematica},
     pages = {343--366},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {3},
     year = {1987},
     zbl = {0632.10030},
     mrnumber = {901396},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_3_343_0/}
}
TY  - JOUR
AU  - Patterson, S. J.
TI  - Metaplectic forms and Gauss sums I
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 343
EP  - 366
VL  - 62
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__62_3_343_0/
UR  - https://zbmath.org/?q=an%3A0632.10030
UR  - https://www.ams.org/mathscinet-getitem?mr=901396
LA  - en
ID  - CM_1987__62_3_343_0
ER  - 
%0 Journal Article
%A Patterson, S. J.
%T Metaplectic forms and Gauss sums I
%J Compositio Mathematica
%D 1987
%P 343-366
%V 62
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__62_3_343_0
Patterson, S. J. Metaplectic forms and Gauss sums I. Compositio Mathematica, Volume 62 (1987) no. 3, pp. 343-366. http://www.numdam.org/item/CM_1987__62_3_343_0/

1 I.N. Bernstein and A.V. Zelevinsky: Induced representations of reductive p-adic groups, I. Ann. scient. Ec. Norm. Sup. 10 (1977) 441-472. | Numdam | MR | Zbl

2 W. Casselman: The unramified principal series of p-adic groups, I. The spherical function. Comp. Math. 40 (1980) 387-406. | Numdam | MR | Zbl

3 W. Casselman and J. Shalika: The unramified principal series of p-adic groups, II. The Whittaker function. Comp. Math. 41 (1980) 207-231. | Numdam | MR | Zbl

4 R.P. Langlands: Onf the functional equations satisfied by Eisenstein series. Lecture notes, 544. Springer (1976). | MR | Zbl

5 R.P. Langlands: Eisenstein series. Proc. Symp. Pure Math. IX (1966) 235-251. | MR | Zbl

6 D.A. Kazhdan and S.J. Patterson: Metaplectic forms. Publ. Math. IHES 59 (1984) 35-142 (corrigendum, Publ. Math. IHES 62 (1985) 149). | Numdam | MR | Zbl

7 S.J. Patterson: Whittaker models of generalized theta series. Sém. Théorie des Nombres de Paris, 1982-1983. Birkhauser (1984) 199-232. | MR | Zbl